Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 26, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 6, 2021, 9:45 PM EDT for Huron County, Michigan. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2021, 9:45 PM EDT (01:45 UTC)
- Expired
- Jul 6, 2021, 10:26 PM EDT
- In force
- 41 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Huron County, MI
The radar
The Detroit radar (KDTX), 128 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 680 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1346 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
628
WUUS53 KDTX 070145
SVRDTX
MIC063-070245-
/O.NEW.KDTX.SV.W.0026.210707T0145Z-210707T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
945 PM EDT Tue Jul 6 2021
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Southwestern Huron County in southeastern Michigan...
* Until 1045 PM EDT.
* At 944 PM EDT, a severe thunderstorm was located near Pigeon, or 8
miles southwest of Caseville, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Pigeon around 1000 PM EDT.
Caseville around 1005 PM EDT.
Elkton around 1015 PM EDT.
Kinde around 1045 PM EDT.
Other locations impacted by this severe thunderstorm include
Pinnebog, Bay Port and Filion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4396 8294 4370 8318 4377 8350 4379 8348
4380 8349 4387 8349 4393 8344
TIME...MOT...LOC 0144Z 267DEG 18KT 4385 8340
HAIL...0.75IN
WIND...60MPH
$$
SC2 follow-up statements
255
WWUS53 KDTX 070200
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1000 PM EDT Tue Jul 6 2021
MIC063-070245-
/O.CON.KDTX.SV.W.0026.000000T0000Z-210707T0245Z/
Huron MI-
1000 PM EDT Tue Jul 6 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHWESTERN HURON COUNTY...
At 1000 PM EDT, a severe thunderstorm was located over Pigeon, or
near Caseville, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Elkton around 1020 PM EDT.
Kinde around 1045 PM EDT.
Other locations impacted by this severe thunderstorm include
Pinnebog, Bay Port and Filion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4396 8294 4370 8318 4377 8350 4379 8348
4380 8349 4387 8349 4393 8344
TIME...MOT...LOC 0200Z 266DEG 18KT 4385 8330
HAIL...0.75IN
WIND...60MPH
$$
SC004
WWUS53 KDTX 070226
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1026 PM EDT Tue Jul 6 2021
MIC063-070236-
/O.CAN.KDTX.SV.W.0026.000000T0000Z-210707T0245Z/
Huron MI-
1026 PM EDT Tue Jul 6 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HURON COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 4396 8294 4370 8318 4377 8350 4379 8348
4380 8349 4387 8349 4393 8344
TIME...MOT...LOC 0221Z 267DEG 18KT 4386 8312
$$
SCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 8:48 PM EDT, 57 minutes earlier.
Area forecast discussion, Jul 6, 8:48 PM EDT, 57 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 848 PM EDT Tue Jul 6 2021 .UPDATE... Respectable late day instability and some boundary layer convergence, aided by numerous convective outflow boundaries, resulted in scattered to numerous showers/thunderstorms across portions of Se Mi this evening. Although this earlier convection has been decreasing in coverage, attention for the rest of the night turns to upstream convection over west Central Lower Mi. Numerous short wave impulses are noted on satellite imagery from Se MN into east central WI. These features will track across nrn Lower Mi tonight, along/north of a low level baroclinic zone. Increased SW flow from nrn Illinois into Central and SW Lower Mi tonight will support additional convection development farther south, likely impacting the Saginaw Valley and thumb region tonight. Given upstream radar returns, a forecast update was issued to increase shower/thunderstorm chances across the north tonight. While the degree of elevated instability may still support isolated strong/severe storms tonight, locally heavy rain seems to be a more likely outcome. Increased moisture transport atop a surface cold front (which is likely to be south of Saginaw by late tonight) will provide adequate ascent for convection regeneration. && .PREV DISCUSSION... Issued at 722 PM EDT Tue Jul 6 2021 AVIATION... Late day instability and surface convergence focused a cluster of storms over portions of Se Mi late this afternoon/evening. The storms may continue to percolate over the next couple hours with with lingering daytime instability overhead. The next focus is with the ongoing convective complex over central Wisconsin. A mid level short wave feature tied to this convection will track east into northern Lower Mi overnight. Enhanced low to mid level moisture convergence to the south of this feature is expected to allow convective develop across cntl Lower Mi into the MBS region late this evening into the overnight. Enough uncertainty exists at this time as to whether the nighttime convection will develop far enough south to refrain from inclusion in the FNT TAF. The upper wave and convection to the north tonight will drive a cold front into MBS just prior to daybreak. A veering of the wind to the northeast and post frontal MVFR based stratus will follow in the wake of this front. The southward push of this front will slow, allowing daytime heating/instability to build, supporting another round of thunderstorms from FNT south Wed afternoon. For DTW...Recent satellite/radar imagery suggests remnant thunderstorms this evening will remain northeast of metro airport. DTW THRESHOLD PROBABILITIES... * Moderate in thunderstorms Wednesday afternoon and evening. * Moderate in ceilings at or below 5000 feet Wednesday afternoon and evening. PREV DISCUSSION... Issued at 256 PM EDT Tue Jul 6 2021 DISCUSSION... Strong afternoon heating will eventually allow for a few showers or thunderstorms to break through mid level capping. Best low level convergence so far extends along I-94 then back northwest towards Lansing or so per visible satellite imagery. Would expect this area to see isolated convection going forward with a very gradual expansion into the I-696/M-59 corridor as this zone of best convergence arcs northeast into early this evening. This activity will be very pulsey in nature as little to no upper level upper will exist initially. A better chance of convection will arrive by mid/late evening over the northern forecast area as an area of warm air advection in advance of next approaching shortwave disturbance provides broader support/lift to support convection. By that time, low level convergence will also be enhanced as marine layer from Lake Huron releases south/southwest across the area. At this time, any severe weather associated with this period of convection will be isolated although 25-30 knots of speed shear in unidirectional west-southwest flow may assist in the organization of a few clusters which may enhance the risk of gusty winds. Convection will then persist into parts of the overnight, especially over northern areas, as this weak disturbance crosses the area. In its wake, showers/thunderstorms will end and the surface front draped to our north will settle south into the forecast area late tonight into Wednesday with a stronger shortwave encroaching on the area and leading to better overall support for showers/thunderstorms on Wednesday/Wednesday night with the low level front and associated convergence acting as a point of convective initiation. The severe weather potential still looks somewhat spotty in this time frame with enough instability along/south of the front from M- 59 south to support a few strong/severe storms given deep shear near 30 knots as mid level WSW flow increases to 30-35 knots. Locally heavy rainfall will be a possible issue as PWAT values skirt with 2.00" where moisture pooling is most persistent along and south of the frontal boundary. Convective chances remain relatively high into Thursday as main upper trough axis driving this shortwave energy progresses through the area. Model inconsistencies arise at this point in the forecast as to how far north the surface front will lift back through the region before this trough axis passes. This will impact the overall convective coverage and also degree of available instability to fuel a few more strong storms. Confidence in the details by this point of the forecast remain relatively high. Surface ridging will settle through the central Great Lakes by late week in the wake of the Thursday upper system with temperatures in the 70s to around 80 from Thursday into Sunday as the hot/humid air mass in place since last weekend is pushed back south/southwest of the region. Rain chances will return this weekend as the next batch of Pacific shortwave energy rides along the southern periphery of this ridging. That said, there is a great deal of uncertainty as to how far south the ridge will set up with 12z model data suggesting much of this next round of showers/storms will be suppressed to the south as the ridge builds well south through the area. MARINE... Northerly winds this afternoon will continue in the 15-20 kt range as the region remains between low pressure moving eastward and high pressure to the north. Northeasterly flow to then advect a cooler air mass over the marine waters Wednesday and Thursday, accompanied by a strengthening wind field aloft as low pressure approaches from the east, which will allow for stronger gust potential in excess of 20 kts. Onshore wave action in the wake of northeasterly flow will allow building wave heights as well, in which a combination of these wind and wave conditions may be hazardous to small crafts. This advancing low will also contribute to increasing shower/thunderstorm chances in the Wednesday-Thursday timeframe across the central Great Lakes before departing late week. HYDROLOGY... Widely scattered showers and thunderstorms will bring locally heavy rainfall to some locations this afternoon and evening. While most areas will receive little to no rainfall, isolated spots may receive a half inch of rain of more from storms. An upper level disturbance will bring a greater coverage of showers and thunderstorms from Wednesday into Thursday. Heavy rainfall will accompany some of this activity as well with one quarter to one half of an inch of rainfall expected on average with locally higher amounts of an inch or more quite possible with some of the thunderstorm activity. At this time, any flooding appears as if it will remain minor and consist mainly of ponding of water on area roadways and poorly drained areas. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && UPDATE.......SC AVIATION.....SC DISCUSSION...DG MARINE.......SS HYDROLOGY....DG You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jul 6, 3:12 PM EDT, 6 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 312 PM EDT Tue Jul 6 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-070900- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 312 PM EDT Tue Jul 6 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...This Afternoon and Tonight There will be a chance of thunderstorms from late afternoon through tonight. While severe weather is not expected, a few stronger storms may produce wind gusts to 50 mph as well as very heavy downpours. Storm movement will be from west to east at 25 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms are expected from Wednesday into Wednesday night with small chance of severe weather from roughly the M-59 corridor south. Damaging wind gusts to 60 mph may occur with a few of the storms. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-070900- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 312 PM EDT Tue Jul 6 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...This Afternoon and Tonight There will be a chance of thunderstorms from late afternoon through tonight. While severe weather is not expected, a few stronger storms may produce wind gusts to 40 knots as well as very heavy downpours. Storm movement will be from west to east at 20 knots. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms are expected from Wednesday into Wednesday night with small chance of severe weather from Lake St Clair south to western Lake Erie.. Damaging wind gusts to 50 knots may occur with a few of the storms. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. DG
In the hours before
Local storm report, Jul 6, 7:56 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
756 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 1 ENE NEW BALTIMORE 42.69N 82.72W
07/06/2021 MACOMB MI TRAINED SPOTTER
LARGE TREE LIMB DOWN OVER GARAGE AND TOOK DOWN POWER
LINES.
&&
SSSpecial weather statement, Jul 6, 8:06 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
806 PM EDT Tue Jul 6 2021
MIZ063-070100-
St. Clair-
806 PM EDT Tue Jul 6 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ST. CLAIR
COUNTY...
At 805 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Capac to near Emmett to near
Marysville. Movement was east at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
These storms will be near...
Marysville around 810 PM EDT.
Port Huron around 835 PM EDT.
Lakeport around 845 PM EDT.
Other locations impacted by these storms include Fort Gratiot, North
Street, Avoca, Blaine, Jeddo, Fargo, Lynn Township, Goodells,
Brockway and Smiths Creek.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4296 8242 4292 8246 4285 8247 4294 8280
4308 8299 4312 8299 4316 8273 4317 8250
4320 8251 4321 8247 4306 8242
TIME...MOT...LOC 0005Z 262DEG 28KT 4307 8290 4295 8275 4287 8249
SCLocal storm report, Jul 6, 9:04 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
904 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG SHELBY TOWNSHIP 42.67N 83.03W
07/06/2021 MACOMB MI TRAINED SPOTTER
MULTIPLE TREE LIMBS DOWN ACROSS THE AREA. ESTIMATED WIND
SPEEDS OF 50 TO 55 MPH.
&&
SSLocal storm report, Jul 6, 9:19 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
919 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TSTM WND DMG 4 S PORT HURON 42.94N 82.45W
07/06/2021 ST. CLAIR MI TRAINED SPOTTER
NUMEROUS TREES AND LARGE TREE LIMBS DOWN.
&&
SSSpecial weather statement, Jul 6, 9:22 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
922 PM EDT Tue Jul 6 2021
MIZ053-070215-
Saginaw MI-
922 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAGINAW COUNTY UNTIL 1015
PM EDT...
At 922 PM EDT, Doppler radar was tracking a strong thunderstorm near
Saginaw, moving east at 15 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Bridgeport around 940 PM EDT.
Zilwaukee around 945 PM EDT.
Saginaw around 950 PM EDT.
Frankenmuth around 1015 PM EDT.
Other locations impacted by this storm include Swan Creek, Shiawassee
National Wildlife Refuge, Carrollton, Garfield, Arthur, Hemlock,
Gera, Buena Vista Township, Indiantown and Shields.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4348 8417 4349 8417 4352 8388 4352 8382
4348 8382 4348 8372 4347 8370 4330 8370
4333 8414 4347 8431
TIME...MOT...LOC 0122Z 262DEG 15KT 4341 8405
SCLocal storm report, Jul 6, 9:41 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
941 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TSTM WND DMG 2 SW SAGINAW 43.40N 83.98W
07/06/2021 SAGINAW MI TRAINED SPOTTER
MULTIPLE LARGE TREE LIMBS DOWN.
&&
SSThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:06 PM EDT | Special Weather Statement | DTX | Saint Clair | 54 min |
| Jul 6, 8:07 PM EDT | Special Marine Warning | DTX | 53 min | |
| Jul 6, 8:26 PM EDT | Special Marine Warning | DTX | 79 min | |
| Jul 6, 9:22 PM EDT | Special Weather Statement | DTX | Saginaw | 53 min |
| Jul 6, 9:31 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 25 min |
| Jul 6, 9:37 PM EDT | Special Marine Warning | DTX | 21 min | |
| Jul 6, 10:13 PM EDT | Special Weather Statement | DTX | Oakland | 62 min |
| Jul 6, 10:16 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Tuscola | 45 min |
| Jul 6, 10:49 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 32 min |
| Jul 6, 10:51 PM EDT | Special Weather Statement | DTX | Oakland | 24 min |
| Jul 6, 11:00 PM EDT | Special Weather Statement | DTX | Saginaw | 30 min |
| Jul 7, 3:38 AM EDT | Small Craft Advisory | DTX | 24 hr | |
| Jul 7, 12:35 PM EDT | Special Weather Statement | DTX | Huron | 70 min |
| Jul 7, 1:43 PM EDT | Special Weather Statement | DTX | Huron | 47 min |
| Jul 7, 1:49 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 41 min |
| Jul 7, 1:54 PM EDT | Special Weather Statement | DTX | Livingston | 51 min |
| Jul 7, 2:08 PM EDT | Special Weather Statement | DTX | Lenawee | 52 min |
| Jul 7, 2:24 PM EDT | Special Marine Warning | DTX | 48 min | |
| Jul 7, 2:39 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 50 min |
| Jul 7, 2:41 PM EDT | Special Marine Warning | DTX | 65 min | |
| Jul 7, 2:47 PM EDT | Special Weather Statement | DTX | Oakland | 43 min |
| Jul 7, 2:47 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Oakland | 58 min |
| Jul 7, 2:53 PM EDT | Special Weather Statement | DTX | Saint Clair | 37 min |
| Jul 7, 2:54 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 46 min |
| Jul 7, 3:10 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 65 min |
| Jul 7, 3:11 PM EDT | Special Marine Warning | DTX | 105 min | |
| Jul 7, 3:26 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 49 min |
| Jul 7, 3:38 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Washtenaw | 67 min |
| Jul 7, 3:51 PM EDT | Special Weather Statement | DTX | Oakland | 84 min |
| Jul 7, 4:15 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 30 min |
| Jul 7, 4:18 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 57 min |
| Jul 7, 5:07 PM EDT | Special Weather Statement | DTX | Wayne | 53 min |
| Jul 7, 5:08 PM EDT | Special Marine Warning | DTX | 68 min | |
| Jul 7, 5:09 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 51 min |
| Jul 7, 5:31 PM EDT | Areal Flood Advisory | DTX | Macomb, Oakland | 112 min |
| Jul 7, 5:44 PM EDT | Special Weather Statement | DTX | Macomb | 31 min |
| Jul 7, 7:07 PM EDT | Special Weather Statement | DTX | Monroe | 53 min |
| Jul 7, 7:22 PM EDT | Areal Flood Advisory | DTX | Genesee | 99 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.